# SDR UIEA2011051700259

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 50,864 hours, 7,750 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Eroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP, MX FOUND THE NR 3 RT FAN COWL  L/E WITH EROSION DAMAGE, MEASURING 0.350 IN. WIDE X 1.5 FT. LONG (REF FIG 1). THE DAMAGE IS BEYOND THE ALLOWABLE DAMAGE LIMITS IAW SRM 54-25-01 (ALLOWABLE DAMAGE 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSPECTIONS AFTER EVERY 5 FLIGHT CYCLES UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 FH (FLIGHT HOURS) AFTER PART 1.)
